is going in with my body. I was having right side lowerabdomenpain I figured was associated ... an intently sharppain that caused me to yelp. Sleep was difficult, rolling over was painful, coughing ...
sharplower back pains & bad sharp like pains in my stomach . Do I need to go to the hospital to get ... on my birth control . It really hurts after I have sex, then there where the sharppains come from HELP ...
and pain in my upper and lower abdominal region. I was told I had a kidney/Urinary tract infection ... which I have never had in the past. My pregnancy test the ER was negative and I have the MirenaIUD ...
for about 8 days, normal for me is 3-4. However my main concern is the intermittent pain in my lower right abdomen/pelvic area. Can t determine if it s origin is my ovary or appendix. Pain only lessons when I lay ...
heaviness in my lowerabdomen. This past month I felt it again and I started to be concerned. I don t feel ... pinching or a sensitive feeling on the lower left side of my abdomen just above my pubic bone. Should I ...
I have a MirenaIUD and I have been cramping up. I have had it for 3years now.
Welcome to Healthcaremagic.
It is common to have Cramping abdominal pain with MirenaIUD.
Bu it is better to rule out
1. Tubal pregnacy
2. embedded or perforated mirenaIUD in uterine wall.
3. Other abdominal causes like Urinary tract infection, Urinary stones
Because these two also cause Cramping abdominal pain. My advise is to have physical examination, Ultrasound and CT scan abdomen
I had the Marina iud got it taken out due to infections (BV) 4 times stomach pains boating non stop and symptoms haven't stoped I have a fishy odar from it to
gifts of mirena. opt for alternate contraception , treat Utis, good hygiene and diet, cranberry juice and gynecologist help.
I have the MirenaIUD birth control remove 7 months ago I've been trying to get pregnant every sense having no luck at all, don't no what to do
Seek the fertility clinic. iud has its gifts, it will take time a year maximum but iud history needs an exepert intervention
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions